A threshold limit theorem for the stochastic logistic epidemic

Håkan Andersson, Boualem Djehiche

Research output: Contribution to journalArticlepeer-review


The time until extinction for the closed SIS stochastic logistic epidemic model is investigated. We derive the asymptotic distribution for the extinction time as the population grows to infinity, under different initial conditions and for different values of the infection rate.

Original languageEnglish (US)
Pages (from-to)662-670
Number of pages9
JournalJournal of Applied Probability
Issue number3
StatePublished - Sep 1998


  • Birth and death process
  • Coupling
  • Entropy
  • Epidemic process
  • Time to extinction

ASJC Scopus subject areas

  • Statistics and Probability
  • General Mathematics
  • Statistics, Probability and Uncertainty


Dive into the research topics of 'A threshold limit theorem for the stochastic logistic epidemic'. Together they form a unique fingerprint.

Cite this